# SDR HYIA20150220002

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N247GS
- Make and model: Cessna 402C
- Aircraft serial: 402C0637
- Aircraft time: 25,536 hours, 20,826 cycles
- Engine: Cont TSIO520VB
- Engine time: 1,007 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Nut
- Part number: 652541
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ENG THROUGH BOLT NUT PN 652541 CRACKED ON THE NR 3 CYLINDER, CAUSING THROUGH BOLT TO BACK OUT.
